Back to Search Start Over

A Semi-linear Backward Parabolic Cauchy Problem with Unbounded Coefficients of Hamilton-Jacobi-Bellman Type and Applications to Optimal Control.

Authors :
Addona, Davide
Source :
Applied Mathematics & Optimization. Aug2015, Vol. 72 Issue 1, p1-36. 36p.
Publication Year :
2015

Abstract

We obtain weighted uniform estimates for the gradient of the solutions to a class of linear parabolic Cauchy problems with unbounded coefficients. Such estimates are then used to prove existence and uniqueness of the mild solution to a semi-linear backward parabolic Cauchy problem, where the differential equation is the Hamilton-Jacobi-Bellman equation of a suitable optimal control problem. Via backward stochastic differential equations, we show that the mild solution is indeed the value function of the controlled equation and that the feedback law is verified. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
00954616
Volume :
72
Issue :
1
Database :
Academic Search Index
Journal :
Applied Mathematics & Optimization
Publication Type :
Academic Journal
Accession number :
108329401
Full Text :
https://doi.org/10.1007/s00245-014-9270-4